# SDR ABXA9600138

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 991951725
- Condition: Cracked
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE APU CUTOUT FORWARD JAMB CRACKED IN THREE PLACES BETWEEN LONGERON 24L  TO 24R.  REPAIRED IAW ABX REA D953-13027.  REINSTALLED JAMB IAW DC-9 SRM 51-30-2 AND 51-30-5.
